U.S. doctors online nowAsk doctors free
Albuquerque, NM
A 19-year-old female asked:

finacea has caused an increase in peach fuzz all over my face. what can i do to get rid of it? and will it continue to get worse if i keep using it?

1 doctor answer1 doctor weighed in
Dr. Michael Fisher
Dermatology 32 years experience
Finacea: The common side effects include: burning, stinging, itching, redness, dryness, peeling, irritation, changes of skin color, and hypertrichosis which is less common. The only option you have is to stop this topical medication and use a different product.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 40-year-old member asked:
1 doctor answer1 doctor weighed in
A 19-year-old female asked:
1 doctor answer1 doctor weighed in
A female asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.